# SDR WRLA20100616404

- Difficulty date: June 16, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N741WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25702
- Aircraft time: 70,060 hours, 9,121 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 65B109197
- Condition: Dented
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT - DENT DAMAGE ON EXISTING REPAIR DOUBLER OF LT BODY LANDING GEAR DOOR OUTER SKIN (P/N 65B10919-7) AT STA 1428.  REMOVE DAMAGE DOUBLER AND PFM NDT MEASURE FREE OF CRACK.  FABRICATE AND INSTALL REPAIR DOUBLER & FILLER.
